# SDR NACA202307262002

- Difficulty date: July 22, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767323
- Aircraft serial: 30565
- Aircraft time: 76,253 hours, 17,583 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK OFF LIGHT ILLUMINATED WITH RIGHT PACK ON. REMOVED AND REPLACED RH FLOW CONTROL SHUTOFF VALVE, RH PACK TEST OK IAW AMM 21-51-01. NO PART INFORMATION GIVEN ON LOGPAGE.
